# SDR SWAA2022011753983

- Difficulty date: December 16, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A091-005 AFT CARGO COMPARTMENT FLOOR PN# 140EF CORRODED ALONG EDGES UPPER AND LOWER SURFACES. ; / [01] EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS EXCEEDS 20' IAW B737 SRM 53-00-53-1A-1; [02] VERIFIED MATERIAL TO BE 2024-T3 .071' A TAG A105082 IAW B737 AMM 25-52-01-201-801; [03] VERIFIED STEPS 1&2; [04] FABRICATED NEW FLOOR PANEL IAW AMM25-52-01-201-801; [05] VERIFIED STEP 4 OK TO TREAT/PRIME; [06] STARTED TREAT AND PRIME; ALODINED IAW B737 AMM 51-21-41-370-801; [07] STEP 6 C/W; [08] TREATED AND PRIMED FLOOR PANEL 140EF IAW AMM 25-52-01-201-801; [09] FABRICATED REPLACEMENT FLOOR PANEL140EF IAW AMM 25-52-01-201-801; [10] C/W AUDIT C/W
